# SDR QXEA0200521

- Difficulty date: January 14, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Aircraft time: 23,856 hours, 34,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - DIODE SPLICE FOR EMERGENCY TRACK LIGHTING AT FLOOR PANEL 143CZ IS DAMAGED.  REPAIRED IAW DHC-8 AMM 33-51-00, PAGE 201-202, SECTION 2.
